Report this review of Trastuzumab (Herceptin)

If you believe this review is inappropriate and breaks the terms and conditions of iWantGreatCare, please let us know by entering your email address and clicking the button below. Your email address is required to prevent abuse of the service through ensuring you are a real person. Your email address will not be used for marketing purposes, further information can be viewed in iWantGreatCare's privacy policy.

1 2 3 4 5
Written by a patient
14th October 2018

Problems from herceptin seemed minimal: possibly the cause of persistent diarrhoea (manageable, could also be due to concurrent anastrozole), flaking nails likely to be have been due to prior chemotherapy with taxol as the horizontal lines visible across the nail bed after each course of chemo took 7 or 8 months to grow out and the residual nail fragility whilst still on perception doesn't seem so bad. As the benefit to Her2 positive patients is so clear cut, I strongly recommend this medicine to those for whom it is appropriate. It doesn't go on forever!

Effectiveness
1 2 3 4 5
Side effects
1 2 3 4 5
Understanding
1 2 3 4 5
Recommend
1 2 3 4 5